# SDR AU000975

- Difficulty date: March 6, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Connector
- Part number: FRFOE2822PO3
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 PYLON HARNESS FIREWALL CONNECTOR DAMAGED DUE TO ARCING.
